# SDR AALA201607299028

- Difficulty date: June 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D57130053202
- Condition: Corroded
- Location: Frame 40-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN BETWEEN FR 40 AND F R42 AND BETWEEN RIB1 AND Y1292. REPAIRED SKIN IAW EA 261850.
